# SDR IPXA2016100709060

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 29,651 hours, 20,021 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Terminal
- Part number: 233N321429
- Condition: Melted
- Location: Control Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT ODOR IN COCKPIT NOTICED DURING INITIAL CLIMB WITH GEAR DOWN.   ODOR DISAPEARED WITH THE GEAR UP. ON APPROACH WITH GEAR DOWN ODOR RETURNED AND WAS VERY STRONG.    FOUND TERMINAL ON RUNWAY TURNOFF MELTED. REPLACED LIGHT CONTROL PANEL IAW 32-12-02.
